• question-icon

    What causes mild nervousness and dizziness after taking Allegra D?

default
Posted on Thu, 2 Jun 2016 in Medicines and Side Effects
Question: I am a 65 year old male in good health.I very rarely take any drugs however I took Allegra D 1 tab each day for 2 days approximately 2 days ago.. I'm still experiencing mild nervousness and dizziness. How long will this reaction last?
doctor
Answered by Dr. Divakara 1 hour later
Brief Answer:
It may take 1 more day.

Detailed Answer:
Hi

Thanks for posting your query.

Most of the time these effects wear off after 48 hours but in some it may take 24 hours more . So just wait for 24 hours more and if it still persists we need to consider other causes of your symptoms.

Hope this information was useful to you.
Any clarification feel free to ask.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Allegra

doctor1 MD

i am planning for pregnancy. recently i got allergy in my mouth due to teeth composite inserted by the dentist one month back. after removing that...

doctor1 MD

For the past month i have a rash on my whole except my face and it itches a lot it also turns black when drying my doctor prescribeb allegra d,...

doctor1 MD

Hi, I am Brian from Mumbai.I have been suffering from C.I.U, from the past 11 years, most of the doctors have prescribed Allegra tabs over a period...

doctor1 MD

i am 32 week and 3 days pregnant, where i found itching my full body last 5 days ...doctor sdvice me to tect SGPT and SGOT where both are high SGPT...

doctor1 MD

Hi Doctor Please suggest what is this problem on eyes and how it can be cured.

doctor1 MD

My 92 year old mother has pulmonary hypertension . The new drug her doctor wants can cause angioedema . What are the signs of angioedema & how can...

doctor1 MD

70 year old male no Rx meds without fever,6 days have postnasal drip coughing up a lot of clear to greenish Flem ,many tissues even box&1/2full ,...

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Divakara
  • Q - What causes elevated fasting blood sugar level?

  • Q - Suggest remedy for lack of concentration in a person suffering from...

  • Q - What causes red spots on penis after intercourse?

  • Q - What are the signs and symptoms of acid reflux?

  • Q - What causes dizziness after discontinuation of Prednisone?

  • Q - Is Warfarin or Dronedarone a beta blocker?

  • Q - What does this urinalysis test report indicate?

  • Q - What causes low heart rate while on Digoxin and Minax?

  • Q - What causes blood in urine?

  • Q - How to regulate folic acid levels?

backtotop2